| Model Number |
NIMBUS H |
| Medical Device Problem Code |
Problem with Software Installation (3013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021 a complaint was opened in qos intuvie received a complaint that the pump has incorrect library configuration.Unreleased version (b)(6) protocol library installed on the nimbus painpro (h) pump by the customers' service provider instead of the intended (b)(6)protocol library.No other details were provided associated with the event.No patient harm was reported in this complaint.
Additional Manufacturer Narrative
Infutronix issued a product quality hold order to verify all the products in the inventory are free from similar issues.Three customer letters were sent to affected customers (b)(6) hospital, (b)(6).Unreleased version (b)(6) protocol library installed on the nimbus painpro (h) pump by the customers' service provider instead of the intended (b)(6) protocol library.Infutronix issued a health hazard evaluation.Infutronix issued a field action plan to address this issue.This field action will replace the affected infusion pump with pumps installed with the correct (b)(6) protocol library.Dhr was reviewed, and the pump passed all previous tests.Returned complaint devices are not available as of (b)(6) 2024 or recertified post-investigation.Intended library: (b)(6).Actual library: (b)(6) (unreleased).Both versions of the (b)(6) share the same clinician code "191".The device was operable by the user.